American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Krzysztof Kurdyka and Stanisław Spodzieja. Separation of real algebraic sets and the {\L}ojasiewicz exponent. Proc. Amer. Math. Soc. 142 (2014) 3089-3102.
Abstract, references, and article information   
View Article: PDF

[2] E. Yu. Netaĭ. Geometric differential equations on bundles of Jacobians of curves of genus 1 and 2. Trans. Moscow Math. Soc. 74 (2013) 281-292.
Abstract, references, and article information
View Article: PDF

[3] Yūki Naito, Mervan Pašić, Satoshi Tanaka and Darko Žubrinić. Fractal Oscillations Near the Domain Boundary of Radially Symmetric Solutions of $p$-Laplace Equations. Contemporary Mathematics 601 (2013) 325-343.
Book volume table of contents   
View Article: PDF

[4] Ernesto Pérez-Chavela and J. Guadalupe Reyes-Victoria. An intrinsic approach in the curved $n$-body problem. The positive curvature case. Trans. Amer. Math. Soc. 364 (2012) 3805-3827.
Abstract, references, and article information   
View Article: PDF

[5] O. Yu. Makarenkov. Poincaré index and periodic solutions of perturbed autonomous systems. Trans. Moscow Math. Soc. 70 (2009) 1-30. MR 2573636.
Abstract, references, and article information   
View Article: PDF

[6] Dennis The. Invariant Yang-Mills connections over non-reductive pseudo-Riemannian homogeneous spaces. Trans. Amer. Math. Soc. 361 (2009) 3879-3914. MR 2491904.
Abstract, references, and article information   
View Article: PDF

[7] Christopher J. Hillar. Logarithmic derivatives of solutions to linear differential equations. Proc. Amer. Math. Soc. 132 (2004) 2693-2701. MR 2054796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuji Sano. The best constant of the Moser-Trudinger inequality on $\textbf{S}^2$. Trans. Amer. Math. Soc. 356 (2004) 3477-3482. MR 2055742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Maciej J. Capinski and Klaudiusz Wójcik. Isolating segments for Carathéodory systems and existence of periodic solutions. Proc. Amer. Math. Soc. 131 (2003) 2443-2451. MR 1974642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. Farkas, P. van den Driessche and M. L. Zeeman. Bounding the number of cycles of O.D.E.s in ${\mathbf R}^n$. Proc. Amer. Math. Soc. 129 (2001) 443-449. MR 1800234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhanyuan Hou. Global attractor in autonomous competitive Lotka-Volterra systems. Proc. Amer. Math. Soc. 127 (1999) 3633-3642. MR 1646192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Tomáš Gedeon. Cyclic feedback systems. Memoirs of the AMS 134 (1998) MR 1432140.
Book volume table of contents   

[13] Francisco Montes de Oca and Mary Lou Zeeman. Extinction in nonautonomous competitive Lotka-Volterra systems. Proc. Amer. Math. Soc. 124 (1996) 3677-3687. MR 1327029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tasso J. Kaper and Gregor Kovacic. Multi-bump orbits homoclinic to resonance bands. Trans. Amer. Math. Soc. 348 (1996) 3835-3887. MR 1329536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James Sherring and Geoff Prince. Geometric aspects of reduction of order . Trans. Amer. Math. Soc. 334 (1992) 433-453. MR 1149125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edward Kasner and Aaron Fialkow. Geometry of dynamical trajectories at a point of equilibrium . Trans. Amer. Math. Soc. 41 (1937) 314-320. MR 1501904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. L. Synge. The apsides of general dynamical systems . Trans. Amer. Math. Soc. 34 (1932) 481-522. MR 1501649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Clyde M. Cramlet. A complete system of tensors of linear homogeneous second-order differential equations . Trans. Amer. Math. Soc. 34 (1932) 626-644. MR 1501654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lucien Feraud. On Birkhoff's Pfaffian systems . Trans. Amer. Math. Soc. 32 (1930) 817-831. MR 1501563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ernest P. Lane. The projective differential geometry of systems of linear homogeneous differential equations of the first order . Trans. Amer. Math. Soc. 30 (1928) 785-796. MR 1501458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Percey F. Smith. A theorem for space analogous to Ces\`aro's theorem for plane isogonal systems . Trans. Amer. Math. Soc. 18 (1917) 522-540. MR 1501083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. J. Wilczynski. One-parameter families and nets of plane curves . Trans. Amer. Math. Soc. 12 (1911) 473-510. MR 1500900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] George Wilber Hartwell. Plane fields of force whose trajectories are invariant under a projective group . Trans. Amer. Math. Soc. 10 (1909) 220-246. MR 1500835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Edward Kasner. Natural families of trajectories: conservative fields of force . Trans. Amer. Math. Soc. 10 (1909) 201-219. MR 1500834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Edward Kasner. Errata: ``Natural families of trajectories: conservative fields of force'' [Trans.\ Amer.\ Math.\ Soc. {\bf 10} (1909), no. 2, 201--219; 1500834] . Trans. Amer. Math. Soc. 10 (1909) 510. MR 1500486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Edward Kasner. Dynamical trajectories: the motion of a particle in an arbitrary field of force . Trans. Amer. Math. Soc. 8 (1907) 135-158. MR 1500779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Edward Kasner. The trajectories of dynamics . Trans. Amer. Math. Soc. 7 (1906) 401-424. MR 1500757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] E. J. Wilczynski. Reciprocal systems of linear differential equations . Trans. Amer. Math. Soc. 3 (1902) 60-70. MR 1500587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. J. Wilczynski. Covariants of systems of linear differential equations and applications to the theory of ruled surfaces . Trans. Amer. Math. Soc. 3 (1902) 423-450. MR 1500612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] E. J. Wilczynski. Errata: ``Geometry of a simultaneous system of two linear homogeneous differential equations of the second order'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 4, 343--362; 1500572] . Trans. Amer. Math. Soc. 3 (1902) 500. MR 1500451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2